From a Ramsey-type theorem to indepedence
Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 47-55
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2008_49_2_a3,
author = {Jureczko, Joanna and Turza\'nski, Marian},
title = {From a {Ramsey-type} theorem to indepedence},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {47--55},
year = {2008},
volume = {49},
number = {2},
mrnumber = {2515015},
zbl = {1184.54025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a3/}
}
Jureczko, Joanna; Turzański, Marian. From a Ramsey-type theorem to indepedence. Acta Universitatis Carolinae. Mathematica et Physica, Tome 49 (2008) no. 2, pp. 47-55. http://geodesic.mathdoc.fr/item/AUCMP_2008_49_2_a3/